Zur GALOlSschen Theorie der arithmetischen Körper.

W. Krull

Mathematische Annalen (1953)

  • Volume: 126, page 239-252
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Krull, W.. "Zur GALOlSschen Theorie der arithmetischen Körper.." Mathematische Annalen 126 (1953): 239-252. <http://eudml.org/doc/160342>.

author = {Krull, W.},
journal = {Mathematische Annalen},
keywords = {moduls, rings, fields},
pages = {239-252},
title = {Zur GALOlSschen Theorie der arithmetischen Körper.},
url = {http://eudml.org/doc/160342},
volume = {126},
year = {1953},

AU - Krull, W.
TI - Zur GALOlSschen Theorie der arithmetischen Körper.
JO - Mathematische Annalen
PY - 1953
VL - 126
SP - 239
EP - 252
KW - moduls, rings, fields
UR - http://eudml.org/doc/160342
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.